# SDR DALA2018071704526

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 88,705 hours, 37,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 1681 FUSELAGE FRAME ABOVE FLOOR (FASTENER REMOVED) INBD HOLE HAS CRACK INDICATIONS. ACCOMPLISHED ERA 570157-14AD REV ORIGINAL.
